Continuous solutions of linear equations

Research output: Chapter in Book/Report/Conference proceedingChapter

9 Scopus citations

Abstract

We provide necessary and sufficient conditions for existence of continuous solutions of a system of linear equations whose coefficients are continuous functions.

Original languageEnglish (US)
Title of host publicationFrom Fourier Analysis and Number Theory to Radon Transforms and Geometry
Subtitle of host publicationIn Memory of Leon Ehrenpreis
EditorsHershel Farkas, Marvin Knopp, Robert Gunning, B.A Taylor
Pages233-282
Number of pages50
DOIs
StatePublished - Sep 2 2013

Publication series

NameDevelopments in Mathematics
Volume28
ISSN (Print)1389-2177

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Continuous solutions of linear equations'. Together they form a unique fingerprint.

Cite this